# SDR 96ZZZX1300

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 870
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, WING, CENTER SECTION, INTERIOR REAR SPAR WEB, BLR 48, BULGING.  POP RIVET HEADS.  CORROSION STA 870.  CUT OUT 2 INCH BY 6 INCH BULGED AREA AND INSTALLED DOUBLER 10 INCH BY 12 INCH, .200 INCH 2024T3 PER SRM 57-10-6.  REPLACED STIFFENER PER SRM 51-10-1, PARAGRAPH 4, AND FASTENERS PER SR 51-30-2.  TAT:  53,881.4 HRS.  TAC:  36,380.
